MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FX490T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Vomiting (2144); Hydrocephalus (3272); Sleepiness/Drowsiness/Somnolence (4850)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the event description: patient had several ed visits in a 3-week period for episodic vomiting, somnolence, and full/tense subgaleal collection due to shunt malfunction (with enlarged ventricles).Condition imporved temporarily to shunt adjustment.Intra-op found to have very little flow through the valve.This report is filed under aic reference xc (b)(4) cc (b)(4).

Brand Name
PROGAV 2.0®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469 ,
GM  14469,
MDR Report Key25048696
Report Number2916714-2026-00015
Device Sequence Number10410962
Product Code JXG
UDI-Device Identifier04041906137786
UDI-Public(01)04041906137786(11)250515(17)300513(10)20082725
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
Report Date (Section F) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX490T
Device Catalogue NumberFX490T
Device Lot Number20082725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/15/2026
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer04/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 MO
Patient SexMale
Date Report Sent to FDA04/30/2026